# SDR AALA20060062

- Difficulty date: December 8, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Part serial: BNG1604
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY RIGHT AFT SERVICE DOOR SLIDE DID NOT DEPLOY AUTOMATICALLY WHEN DOOR WAS OPENED DURING CHECK.  DID DEPLOY MANUALLY.  REPLACED EMERGENCY RIGHT HAND AFT SERVICE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
